On the symmetry of distance in geometry
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1994), pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_4_a2,
author = {G. G. Mikhailichenko},
title = {On the symmetry of distance in geometry},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {21--23},
year = {1994},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_4_a2/}
}
G. G. Mikhailichenko. On the symmetry of distance in geometry. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1994), pp. 21-23. http://geodesic.mathdoc.fr/item/IVM_1994_4_a2/